# SDR COEA2016100307803

- Difficulty date: October 3, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: INNER SKIN AT FRAMES 28C-28D HAS LEVEL 2 CORROSION BELOW STRINGER 10L. REPAIR DOUBLER PER SRM 530000-300-801-A01 REV96.
